American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76R99) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Gerhard Dziuk and Charles M. Elliott. $L^2$-estimates for the evolving surface finite element method. Math. Comp. 82 (2013) 1-24.
Abstract, references, and article information
View Article: PDF

[2] Erik Burman and Alexandre Ern. Stabilized Galerkin approximation of convection-diffusion-reaction equations: discrete maximum principle and convergence. Math. Comp. 74 (2005) 1637-1652. MR 2164090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J.-P. Lohéac, F. Nataf and M. Schatzman. Parabolic approximations of the convection-diffusion equation . Math. Comp. 60 (1993) 515-530. MR 1160276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. A. Mackenzie and K. W. Morton. Finite volume solutions of convection-diffusion test problems . Math. Comp. 60 (1993) 189-220. MR 1153168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1